# SDR C2XA06BT037

- Difficulty date: August 20, 2006
- Submitted: August 28, 2006
- Operation: Air carrier
- Aircraft: N12167
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500834
- Aircraft time: 5,909 hours, 3,148 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Holder
- Part number: 12315660401
- Part serial: 145008321
- Condition: Shorted
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CREW REPORTED DURING CRUISE AT FL 340, BOTH PILOTS SMELLED ELECTRICAL SMOKE IN THE COCKPIT BUT NO VISIBLE SIGNS WERE NOTED AND LASTED ONLY 1.5 MINUTES.  PAX IN ROW 19 ALSO SMELLED SMOKE, C/B 11 POPPED OUT.  FOUND COCKPIT READING LIGHTS TO BE CAUSE.  AIRCRAFT RELEASED IAW MEL 33-10-00 CATEGORY-C CONTROL 105910.  MAINTENANCE REMOVED AND REPLACED SHORTED FIRST OFFICER'S MAP HOLDER IAW EMB145 WIRING MANUAL 33-11-50, OPS CHECKED GOOD.  MEL CLEARED AND AIRCRAFT RETURNED TO SERVICE.
